MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection was performed as the main coil (subject device) was returned detached.There were no anomalies noted to the main coil.Functional inspection was not performed as the coil (subject device) was returned detached.The reported complaint ¿main coil failed/unable to detach ¿could not be confirmed; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer stated that after three beeps sounded, pulled the coil delivery wire; however, the coil (subject device) was not detached.Another attempt was made to detach it; nevertheless, the same thing occurred.The subject coil was removed from the body and replaced with another size, then this new coil could be detached using the same detachment device.During analysis, the main coil (subject device) was seen to be detached.No other anomalies noted.The main coil (subject device) could have detached while retracting from the micro catheter.An assignable cause of procedural factors will be assigned to the reported event ¿main coil failed/unable to detach¿ these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the as analyzed ¿main coil prematurely detached/separated¿ during use these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject device was returned for analysis, and it was discovered that the subject coil was prematurely detached/separated during use.The subject device was reported to be removed from the body and replaced with another size.The procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
TARGET TETRA 3.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24942520
Report Number3008881809-2026-00235
Device Sequence Number12178466
Product Code HCG
UDI-Device Identifier07613327578652
UDI-Public(01)07613327578652(17)270422(10)24870345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413060
Device Lot Number24870345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT DEVICE (STRYKER).; MICROCATHETER (UNKNOWN MANUFACTURER).
Patient SexUnknown